# SDR IPXA2022021879151

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 19,947 hours, 11,982 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:DOC,  EMERG DECL'D,  A/C LANDED UNEVENTFULLY.   AFTER TAKEOFF GEAR WOULD NOT RETRACT. RESULTED IN AN EMERGENCY RETURN DUE TO INFLIGHT ICE.  FOUND RIGHT GEAR PITCH DAMPNER AIR INDICATOR POPPED. R&R RH PITCH DAMPNER IAW 32-11-15-0401. ACCOMPLISHED LANDING GEAR NORMAL RETRACTION AND EXTENSION FUNCTIONAL TEST USING SYSTEM 1 AND 2 REF AMM 32-31-00-0501. THIS CLEARS M773303.
